# SDR AALA201712059009

- Difficulty date: November 30, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rail
- Part number: 19038103004
- Condition: Worn
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. THICKNESS REDUCTION ON RIGHT WING FLAP TRACK 2A RAIL OUTBOARD SIDE AT RIB 9A. REPLACED OUTBOARD RAIL PER AMM 57-54-25-400-801B.
